Approximation of a bounded solution of a difference equation by solutions of corresponding boundary problems in Banach space
Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 17-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_4_a2,
author = {M. F. Gorodnii},
title = {Approximation of a bounded solution of a difference equation by solutions of corresponding boundary problems in {Banach} space},
journal = {Matemati\v{c}eskie zametki},
pages = {17--22},
year = {1992},
volume = {51},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a2/}
}
TY - JOUR AU - M. F. Gorodnii TI - Approximation of a bounded solution of a difference equation by solutions of corresponding boundary problems in Banach space JO - Matematičeskie zametki PY - 1992 SP - 17 EP - 22 VL - 51 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a2/ LA - ru ID - MZM_1992_51_4_a2 ER -
M. F. Gorodnii. Approximation of a bounded solution of a difference equation by solutions of corresponding boundary problems in Banach space. Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 17-22. http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a2/